Posted by parent
on June 03, 2000 at 01:19:06:
In Reply to: Re: 6 year old son on adderall talks about suicide posted by ANON on March 06, 2000 at 01:25:20:
: : Our 6 yr old son started 5mg adderall once a day 2 months ago and we have noticed him talking about suicide/killing himself after he gets reprimanded about his behavior. Has anyone come across this type of behavior?
: Please take your childs talk of suicide seriously. You need to get them into the doctor ASAP as suicide threats are not something to be taken lightly. It may prove to be nothing but your childs life if nothing something to take a chance with. Good luck.
: Suicide is such a serious topic. Definately take your child to the doctor ASAP. Call and ask your talk to your doctor about immediately stopping the medication. I'm sure your doctor will want to see your child right away. No behavior or discussion about suicide from any child of any age is an OK side effect, or behavior. I hope you can this worked out.